advertisement
Question
Posted by: Anon-D | 2010/12/19

Irregular period (after five months) following coming off the pill to fall pregnant

I went off my pill (Yaz) in July to try falling pregnant. I have been on the pill for about 9 years (triphasil, nordette and then Yaz). In August I got my period after 28 days but it was very light (just a few blood spots). In september (28 days) my periods were really heavy. I missed my period in October (home pregnancy test was negative) and got my period in november after 34 days which used to be the length of my cycle before I started taking the pill. Now in december its 40 days and my period still hasn''t arrived and the home pregnancy tests I''ve taken are negative. I feel a bit bloated and uncomfortable but with no other signs of my period arriving anytime soon (e.g. cramps).SHould i be concerned? I have an appointment with my gynae at the end of January...should I get an earlier consult if possible or see a gp.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that you are not ovulating regularly. This can happen for a few months after stopping the Pill. There is no need to bring your appointment forward.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/20

It may be that you are not ovulating regularly. This can happen for a few months after stopping the Pill. There is no need to bring your appointment forward.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement